Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

7 year old girl ate 400 mg of ibuprofen .

Answered by
Dr.
Dr. Arnab Banerjee

Critical Care Specialist

Practicing since :2012

Answered : 1210 Questions

default
Posted on Sat, 19 Jan 2019 in Medicines and Side Effects
Question: 7 year old girl ate 400 mg of ibuprofen. Is there any risk?
doctor
Answered by Dr. Arnab Banerjee 1 hour later
Brief Answer:
just observe for the time being...

Detailed Answer:
Hello and Welcome to 'Ask A Doctor' service...
I've gone through your query in details...
I can understand your concern...

Well, practically speaking there shouldn't be any problem (as the toxic dose is much higher, more than 100mg/kg)...just ensure she remains well hydrated by drinking a lot of water...

It should pass within a few hours only, just keep her under observation for the time being...However, if at all notice any severe abdominal pain, difficulty concentrating, irritability, rashes over any body parts, severe vomiting then please don't wait any more and take her to the nearest ER/children's hospital for a prompt check-up...

Let me know if I can assist you further.

Take Care
Kind Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on